RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Guidelines for authors

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. IMI UdGU:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. IMI UdGU, 2006, Issue 1(35), Pages 77–82 (Mi iimi80)  

Two-dimensional magnetic Schrodinger operator with a periodic exterior field

Yu. P. Chuburin

Udmurt State University, Izhevsk

Abstract: We consider the two-dimensional magnetic Schrodinger operator with a periodic potential. The analitic properties of eigenvalues of this operator as functions in quasimomentum are investigated.

Full text: PDF file (156 kB)
References: PDF file   HTML file

Document Type: Article
UDC: 517.958:530.145.6

Citation: Yu. P. Chuburin, “Two-dimensional magnetic Schrodinger operator with a periodic exterior field”, Izv. IMI UdGU, 2006, no. 1(35), 77–82

Citation in format AMSBIB
\Bibitem{Chu06}
\by Yu.~P.~Chuburin
\paper Two-dimensional magnetic Schrodinger operator with a periodic exterior field
\jour Izv. IMI UdGU
\yr 2006
\issue 1(35)
\pages 77--82
\mathnet{http://mi.mathnet.ru/iimi80}


Linking options:
  • http://mi.mathnet.ru/eng/iimi80
  • http://mi.mathnet.ru/eng/iimi/y2006/i1/p77

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Известия Института математики и информатики Удмуртского государственного университета
    Number of views:
    This page:99
    Full text:40
    References:20

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019